GoodSense® Junior Strength Ibuprofen Tablets, 100 mg, Orange Flavor Image

GoodSense® Junior Strength Ibuprofen Tablets, 100 mg, Orange Flavor

Pain Relief for Children

Compare to the active ingredient in Motrin® Junior Strength. GoodSense® Junior Strength Ibuprofen Tablets, 100 mg, contains 100 mg of ibuprofen and may be used as a pain reliever/fever reducer for children ages 2 to 11, for up to 8 hours of relief. 

GoodSense® Junior Strength Ibuprofen Tablets, 100 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. This product does not contain gluten. 

A fever is a body temperature that is higher than normal. It is not an illness. It is part of your body’s defense against infection. Most bacteria and viruses that cause infections do well at the body’s normal temperature (98.6°F). A slight fever can make it harder for them to survive. Fever also activates your body’s immune system. 

Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever. Children with fevers should not take aspirin. It is also important to drink enough liquids to prevent dehydration. 

A child has a fever when the temperature is at or above one of these levels: 

100.4°F (38°C) measured in the bottom (rectally)
99.5°F (37.5°C) measured in the mouth (orally)
99°F (37.2°C) measured under the arm (axillary) 

If the fever is mild and there are no other problems, treatment may not be needed. Drink fluids and rest.

What’s Inside:

Active ingredient (in each tablet): Ibuprofen 100 mg (NSAID)*, pain reliever/fever reducer *nonsteroidal anti-inflammatory drug 

Inactive ingredients: acesulfame potassium, ammonium glycyrrhizin, aspartame, carnauba wax, croscarmellose sodium, FD&C yellow no. 6 aluminum lake, hypromellose, magnesium stearate, mannitol, natural and artificial flavors, prosweet, silicon dioxide, sodium lauryl sulfate, soybean oil, succinic acid

Directions

  • This product does not contain directions or complete warnings for adult use.
  • Do not give more than directed.
  • Find the right dose on chart below. If possible, use weight to dose; otherwise use age.
  • If needed, repeat dose every 6-8 hours.
  • Do not use more than 4 times a day.

Dosing Chart

Weight (lb): Under 24; Age (yr): Under 2; Tablets: Ask a doctor
Weight (lb): 24-35; Age (yr): 2-3; Tablets: 1
Weight (lb): 36-47; Age (yr): 4-5; Tablets: 1 ½
Weight (lb): 48-59; Age (yr): 6-8; Tablets: 2
Weight (lb): 60-71; Age (yr): 9-10; Tablets: 2 ½
Weight (lb): 72-95; Age (yr): 11; Tablets: 3